# SDR DALA2020011600322

- Difficulty date: January 15, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 41,724 hours, 28,583 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER 30, STA 986 IS CORRODED. NRC 040-0008:5331-2001/001 00193: CORROSION LEVEL 1, SPLICED NEW SECTION OF LONGERON FROM STA 965-1012 REF SRM 53-20-05-2R PROC 1.
